# SDR CA990310052

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 748A000005
- Condition: Failed
- Location: Nr 2 Pack
- Part time: 18,811 hours
- Stage of operation: TX
- Nature of condition: B, P
- Precautionary procedure: H, O

## Discrepancy

(CAN) AIRCRAFT DECLARED AN EMERGENCY ON TAXI, DUE TO VAPOR IN THE CABIN.  ENGINE RUN AT GATE DUPLICATED THE PROBLEM.  FOUND WATER VAPOR COMING FROM NR 2 SYSTEM.  THE NR 2 PACK ANTI-ICE VALVE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
